Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

cwille posted:
As i said in my previous post , xolair wasn't for me, i had a real bad time with prednisone though, 2 cataracts, weight gain, rashes, moody, everything except bone problems , thank god don't need that, i was just diagnosed with miasthenia gravis and was in hospital this week for 9 days getting a plasma exchange done , not fun, anyway,about a month ago i was taken of hydrocortisone pills, they stopped my prednisone back in january, i thought i was doing great until about 2 weeks after they dropped my hydocorisone, than i had an attack that i haven't had in about 6 months and i truly believe this exacberation also exacberated my myathanis gravis, i have heard they can both be pretty similiar. I know my nuerologist wants me to go back on prednisone but i am so worried that everything asthma wise will get worse again,. I have been on a bunch of different meds and right now the combo that seems to be working is pulmicort, ipitropium bromide, and sometimes a
kick of lidocaine, i also am using qvar now, which didn't work in the beginning. funny. oh well, just wanted to way in, hope everybody is doing fine., god bless cwille

Helpful Tips

I ve been trying to inmporve the slight asthma i have by exercising more More
Was this Helpful?
10 of 11 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Asthma and Allergies Center